MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7313
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's age was not provided.
 
Event or Problem Description
An advocate reported that the customer obtained blood glucose readings of 155 mg/dl at 4:39 p.M.On the contour next one meter and 338 mg/dl at 4:49 p.M.On a non-ascensia meter.There was no allegation of an adverse event.The advocate was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter and contour next test strips from lot # 9fpec53a for evaluation.Since the customer returned only three test strips, the in-house contour next test strips from lot # 9fpec53a were also used for testing.The returned meter was tested with the returned test strips and in-house test strips using a blood sample, which gave a satisfactory performance.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla, ny
MDR Report Key10432097
Report Number1810909-2020-00420
Device Sequence Number16687106
Product Code NBW
UDI-Device Identifier10301937313100
UDI-Public10301937313100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2021
Device Model Number7313
Device Catalogue Number7313
Device Lot Number9FPEC53A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2020
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 YR